# SDR ASAA2018113027182

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 43,026 hours, 12,915 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694406
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FMC "EXEC" BUTTON REQUIRES HEAVY PRESSURE TO MAKE CONTACT WITH THE SENSOR UNDERNEATH. GROUNDED - YES. REMOVED AND REPLACED FMCS KEYBOARD F/O SIDE IAW AMM 34-61-01. OPS TEST NORMAL.
